Research + News | Topic: Substance Abuse
Oct 6, 2020
In Wake Of “Benadryl Challenge” On TikTok, FDA Issues Warning
The U.S. Food and Drug Administration (FDA) is warning about serious health problems with high doses of the allergy medicine Benadryl, after reports of teens participating in the so-called “Benadryl Challenge” on the social media platform TikTok. Read the article here.
Sep 11, 2020
Teen Dies After Doing TikTok ‘Benadryl Challenge’ As Doctors Warn Of Dangers
A 15-year old girl from Oklahoma has reportedly died after taking an excessive amount of the anti-allergy medication Benadryl as part of a challenge on social media app TikTok. Read the article here.
Jul 15, 2020
Texas Teens Overdose On Benadryl After Following TikTok Video Challenge
Three teens were treated after ingesting excessive amounts of Benadryl thanks to a TikTok video encouraging them to take the over-the-counter medication. Read the article here.